# SDR AWXA200300332

- Difficulty date: March 26, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1/2 INCH CRACK WAS FOUND ON FORWARD OUTBOARD CORNER OF INTERCOSTAL, JUST FORWARD OF L-1 DOOR AT BS 294 TO BS 303, STR 7 LT. MAINTENANCE REMOVED DAMAGED INTERCOSTAL AT BS 294 TO BS 303, STR 7 L/H;  FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-17684; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12
